Disturbance-mediated mammal persistence and abundance-area relationships in Amazonian forest fragments

Michalski, F and Peres, CA ORCID: https://orcid.org/0000-0002-1588-8765 (2007) Disturbance-mediated mammal persistence and abundance-area relationships in Amazonian forest fragments. Conservation Biology, 21 (6). pp. 1626-1640. ISSN 1523-1739

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Related URLs:
Depositing User: Rosie Cullington
Date Deposited: 27 Feb 2011 10:57
Last Modified: 26 Sep 2022 02:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/24994
DOI: 10.1111/j.1523-1739.2007.00797.x

Actions (login required)

View Item View Item